This preview shows page 1. Sign up to view the full content.
Unformatted text preview: recommended dose of 14-16 mg NE per day. When a person consumes a high dose of Niacin containing the tolerable upper intake level of 35 mg or more a day can be toxic (Grosvenor & Smolin, 2006). Some of the symptoms of toxicity are things like flushing of the skin, a tingling sensation in the hands and feet, a red skin rash, nausea, vomiting, diarrhea, high blood sugar levels, abnormalities in liver function, and blurred vision (Grosvenor & Smolin, 2006). Even though this is a great multi vitamin, it does lack some of the vitamins that your body needs to function at 100% such as calcium, potassium, iron and phosphorus. Reference Grosvenor, M. B., & Smolin, L. A. (2006). Nutrition: Everyday choices . Hoboken, New Jersey: John Wiley & Sons....
View Full Document
This note was uploaded on 09/15/2011 for the course SCI 241 241 taught by Professor Donna during the Spring '10 term at University of Phoenix.
- Spring '10